# SDR 20010302AP003

- Difficulty date: January 4, 2001
- Submitted: January 4, 2001
- Operation: General aviation
- Aircraft: N111LJ
- Make and model: Beech 36BEECH
- Aircraft serial: E1822
- System (JASC): 2215 · Autopilot Main Servo
- Part: Mount
- Part number: 275
- Condition: Misinstalled
- Location: Servo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVO MOUNT (KM-275) WAS FOUND INSTALLED INCORRECTLY NOT ALLOWING FULL ENGAGMENT WITH THE SERVO (KS-270).  SERVO MOUNT WAS FOUND INSTALLED ON TOP OF SERVO MOUNTING SHELF AND SERVO WAS INSTALLED UNDERNEATH SERVO MOUNTING BRACKET.  THE SERVO MOUNTING BRACKET (SHELF) WAS FOUND BETWEEN THE SERVO AND SERVO MOUNT.  INSTALLATION INSTRUCTIONS CALLS FOR SERVO (KS-270) AND SERVO MOUNT (KS-270) BE INSTALLED UNDERNEATH SHELF.  RESEARCH OF AIRCRAFT RECORDS DID NOT SHOW ANY MAINTENANCE THAT WOULD HAVE RESULTED IN THIS IMPROPER CONFIGURATION.  SUSPECT INCORRECT INSTALLATION WAS DONE AT INITIAL INSTALLATION OF THE AUTOPILOT SYSTEM.
